# SDR SWAA2022081629986

- Difficulty date: July 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 280 APPROX LT WING 2022-368360 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-752-20; S/N: B21038254; DUE DATE: 11-AUG-22.;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 280 APPROX LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A6200 SHEET: 7 REV: A.  ANGLE P/N:115A6260-1; P/O: 2022-150986. SEE INDIVIDUAL SIGNS-OF BELOW.;[03] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 280 APPROX LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A6200 SHEET: 7 REV: A.  ANGLE P/N:115A6260-1; P/O: 2022-150986.  SEE INDIVIDUAL SIGNS-OF BELOW.. COMPLETED
